# SDR C2XA09RI028

- Difficulty date: February 15, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 11,095 hours, 6,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043477
- Condition: Intermittent
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2757 - EWR - FLIGHT CREW REPORTED LAV SMK INDICATION SHORTLY AFTER TAKEOFF, NO SMOKE OR FIRE DETECTED BY THE FLIGHT ATTENDANT.  SMOKE DETECTOR IN GALLEY BLINKING GREEN TO RED.  EWR MX REMOVED AND REPLACED GALLEY SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
